I am taking a test for STD’s and (long story short) my parent’s are going with me, I am 18 but I am afraid the birth control will show up because they share this info with immigration (long story) can birth control show up?
Posts Tagged ‘Birth’
I am 30 years old and I am in a new relationship with a man I really like. I don’t want to end up pregnant this soon into our relationship. We use condoms, but I just want to be extra careful so we can enjoy each other before there’s any surprises.
The MBCP has been out for a while but is going to be made public soon. These pills will have no side effects or the drastic hormonal changes that a woman experiances. How is that they can make a pill for a man with no side effect right out of the gate but not a woman? Could it be because men are the ones that are doing the studing and are the scientist behind these pills? What are thoughts/opinions?
Men: Will you take it?
Women: Will you trust a man who says he’s on the pill?
Hi, For years, I have had the worst menstrual cycles known to man! Extremely heavy bloodloss, to the point I have to change my tampon every 30 minutes and I also have to wear a tampon and a pad. Also, the cramps are surreal and I usually have to take a 800mg Ibuprofen just to deal with the agonizing pain. It’s hard to sleep through the night because of the blood loss and I can barely go to work on days when I have my period. But worst of all, I have killer PMS in the days leading up to it. Extreme bloating. Rage, to the point where I want to hurt someone or something and have to stop myself. Extreme moodiness and tears for no reason. Panic attacks for no reason. Insomnia. I’m always hungry. Extreme fatigue. Intense migraines. This is what I’m going through right now. Because the symptoms are so extreme, I used to think I was pregnant, but PMDD just makes more sense. How do I combat this? I tried birth control but even low-dose was too strong. And I bled a lot and I have moderate to severe anemia (more than likely due to heavy blood loss and not getting enough iron). I really need an alternative way of dealing with this. Please help!
Am I too young at age 21 to have my tubes tied? All hormonal birth control gives me too many side effects?Sunday, April 24th, 2011
Ladies, please give me some good advice. I just turned 21 on July 31st and my daughter just turned 4 on August 28th. I had her at age 17. Anyway, I don’t want or need anymore kids. Yet all hormonal birth control gives me too many side effects. The patch, the pill, the ring and Depo Provera all give me heavy and irregular bleeding, 2 week long periods, yeast infections, abnormal, smelly discharge and things like these. I was tired of going through all of these things. So I stopped taking all of these things a year and a half ago. I am now totally reliant upon condoms and spermicide. I’m scared to death of getting pregnant! I now have a good man in my life. He hates using condoms but only does it for me. I’m only 21! Most women in my family stop getting periods at age 55. That’s another 34 years for me. What the f#ck should I do? I just have 3 questions: 1) How much does it cost to get your tubes tied? 2) Does medical insurance cover this procedure? 3) Am I too young to have this procedure?
I’ve been on it for almost 3 months now. How safe is it to have sex without a condom while on BC? Or maybe just now & then? I want to try it with my man…I am so curious how it feels without a condom.. What’s it like, btw? The pamphlet with my bc claims about 99% effectiveness, so I don’t see anything wrong with not using a condom? (this is a monogomous relationship) Any input greatly appreciated. thx!
he was never with anyone before me. Also, neither of us have stds. :]
I am wondering how many other people have had trouble with water weight/weight gain from birth control pills. I have been through 5 prescriptions since last September and I feel like I’m about to give up (although I don’t really want to – I am on them mainly for a suspicion of endometriosis)…I think I have had almost every side effect known to man! My most recent problem is Ortho Tricyclen Lo and its water retention weight gain. I know it is water retention because I used to drink 3 litres of water daily and pee it out (I know tmi) and as soon as I went onto these pills 4 and a half months ago, I began to not pee it out but rather feel digustingly bloated and begun to gain weight (to the point that my clothes are beginning not to fit!). I work a physically demanding job at a horse barn 8 hrs/day, 4-5 days/week and ride 6 days/week and haven’t changed my diet so it’s not like there is much of a reason for me to gain weight at such a rapid pace (the weight mainly being in my a** and hips). The more water that I drink, the more that I feel bloated and my body will just not get rid of the excess water.
My next doctors appointment is in December but I am wondering if I should give him a call and see what his thoughts are? It is getting to the point of making me cry at least a couple times per week because I feel so disgusting. This is also the longest I’ve been on one prescription because other than the weight, this has been the best pill.
Hi. My girlfriend and I have been dating exclusively for over 5 years and we are both 20 now. When we started having sex a few years ago, we determined it would be a good idea for her to start taking birth control pills.
She started with Ortho Tri Cyclen Lo, but it made her spot very frequently. She visited her Dr. and got a pill with a higher dosage of hormones: Ortho Cyclen. She was on this for quite some time, but if she did not take it at EXACTLY the same time, she would have two week long periods. She visited a school clinic and they switched her to the generic form of Mircette called Kariva. She has been on this for just about 2 months now.
She has been on some form of birth control pills for probably about two years. I have noticed a great lack in her sex drive, especially recently. It is hard to say how she was before she started taking pills since we didnt have sex until she started taking them.
Being a young man, I believe I have an average/above average libido, but her’s seems to be almost none. I am almost always the one to suggest sex or any other type of business, and it is really starting to bother me. She does certain things and enjoys them in the process, but I really sense no passion from her and when its my turn it seems more like she’s doing it just to pay me back. She’s not against getting busy by any means, but I feel like if I never initiate it it will never happen. This bothers me as I want us both to be comfortable and feelings to be mutual.
Is it possible that cessating her BCP regimen will bring things to a more normal level? I have to say that we have a unique relationship compared to most teens because we are very serious and have had deep feelings for each other for 5 years strong. I would never ever leave her because of one thing that bothers me, I will learn to deal with it. But, things would be much more plesant if we were on the same page so to speak.
We’ve talked about it only recently because I debated for a long time whether I should just deal with it or risk hurting her feelings. She really wishes she could feel the same way I do about sex, but can’t just snap her fingers and make it so. So that is when I suggested maybe it is her pills doing it as it is a common side effect, and maybe stopping for a few months could be a benefit. What do you folks think?
**I truly appreciate it if you read this whole thing and can offer any of your wisdom. Thank you!
currently on my 2nd month of birth control i didnt realize im goin to get my period on sunday and im going onSunday, April 17th, 2011
a cruise to the bahamas with a man i want to get with.. we ve gotten together already but i want to be period-free .. today is thursday and i want to know if i can continue a new pack of birth control and skip my period.
how can i prevent my period from coming!!!!!!!!
i use to not get it momnthly and thats y im on b.c. in the first place
ortho try clyclin lo
she said when we get married (when we’re in our 20’s) that she won’t go on birth control, when we start to have sex,because of all the side effects. but being a man, i’m gonna wanna.. you know, not have to wear a condom and everything. what kind of alternatives are there, are there b.c.’s without alot of side effects, and can you go on b.c. for just a few months and then stop?
we don’t have std’s and i never told her i did want her to go on birth control, i respect her decision, but i’m just trying to find a way around it. thanks to the person who mentioned FAM. i’ll talk to her about it =D